Nurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other pseudoephedrine or ibuprofen products.
Nurofen Cold & Flu 24Pk
This is a pharmacy medicine. Please answer honestly so our registered pharmacist can check it is safe for you before we dispense Nurofen Cold & Flu 24Pk. Your answers are attached to your order for the pharmacist to review.
Verify this pharmacy on the PSI register
We use cookies to run the shop, measure how it is used and show you relevant offers. Essential cookies are always on; accept or reject the rest, or choose by type. Read our cookie policy